Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 30, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 16, 2023, 6:42 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2023, 6:42 PM MDT (00:42 UTC)
- Expired
- Jun 16, 2023, 9:27 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.7 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 2716 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
999
WGUS55 KPUB 170042
FFWPUB
COC041-170345-
/O.NEW.KPUB.FF.W.0030.230617T0042Z-230617T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
642 PM MDT Fri Jun 16 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Western El Paso County in east central Colorado...
* Until 945 PM MDT.
* At 642 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Security, Security-Widefield, Fort Carson, Stratmoor, Peterson
AFB, Cimarron Hills and Schriever AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3902 10472 3892 10472 3886 10458 3886 10451
3854 10451 3854 10492 3886 10492 3902 10486
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Ehr1 follow-up statement
325
WGUS75 KPUB 170327
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
927 PM MDT Fri Jun 16 2023
COC041-170337-
/O.CAN.KPUB.FF.W.0030.000000T0000Z-230617T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
927 PM MDT Fri Jun 16 2023
...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN EL PASO COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
east central Colorado and southeast Colorado.
LAT...LON 3902 10472 3892 10472 3886 10458 3886 10451
3854 10451 3854 10492 3886 10492 3902 10486
$$
KSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:17 PM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 16, 3:17 PM MDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 317 PM MDT Fri Jun 16 2023 .SHORT TERM...(This evening through Saturday) Issued at 316 PM MDT Fri Jun 16 2023 Key Messages: 1) Severe thunderstorms possible across the southeast plains into the evening, with potential supercells and large hail along/north of the Highway 50 corridor from Pueblo to Lamar. 2) Flash Flood Watch in effect for southeast Colorado counties along and north of highway 50 and along and east of I-25 until midnight. 3) Severe risk returns to the I-25 corridor and especially the southeast plains on Saturday. Currently, upper level wave lifting out of nrn NM into srn CO evident on satellite imagery this afternoon, while at the surface weak/diffuse frontal boundary was located along the Palmer Divide. While convection has initially been a little slow to develop this afternoon, radar as of 3 pm was indicating increasing upward motion across the area with storm coverage beginning to ramp up. Environment over much of the southeast plains looks favorable for severe storms into the evening, with CAPE of 1000-1500 J/K and 0-6km shear approaching 50 kts along and east of I-25. Main concern will be supercells with very large hail along the Highway 50 corridor, along with at least a low risk of tornado, though marginal low level helicity and relatively high LCLs may limit tornado threat somewhat. Heavy rainfall also possible with any convection, with perhaps El Paso County most favored for flooding where soils are saturated and repeat storms area possible. Bulk of the activity moves east into Kansas around midnight, with any lingering showers ending by early Saturday morning. On Saturday, main upper level trough lifts eastward across the state during the day, with strong upper forcing for precip over much of the area. CAPE again rises into the 1000-2000 J/KG range along and east of the mountains, while 0-6km shear is 40-50 kts. Models hint an an earlier onset of convection Sat, with storms clearing the I-25 corridor by 00z and exiting the eastern plains by around 03z. Only real hindrance to convection would be potential development of widespread stratus in the wake of Fri night convection, which would limit amount of available instability, especially El Paso County where low level upslope winds may keep clouds in longer. SWODY2 has slight risk back into eastern El Paso and Pueblo counties, which looks reasonable, and supercells with very large hail will again be possible. Max temps Sat again on the cooler side of average, with most locations in the 60s/70s. .LONG TERM...(Saturday night through Friday) Issued at 316 PM MDT Fri Jun 16 2023 Key Messages: 1) Thunderstorms across the plains Saturday evening, with clearing skies and cool conditons overnight for the region. 2) Drier and warmer conditions expected for the end of the weekend and into early next week. 3) Uptick in precipitation for the later part of next week, with warm temperatures continuing. Saturday Night: A busy start to the Saturday evening is expected, with conditions becoming more quiet overnight. Synoptically, a short wave will being pushing across Colorado during this time. This feature will have helped sparked thunderstorms closer to the I25 corridor earlier during the day. As this wave treks eastward, thunderstorms will follow it during late afternoon to early evening timeframes. Given the environment expected to be in place, with better moisture, instability, and shear, these storms may be strong to severe as they push across the far eastern plains and into Kansas. With that all said, as the aforementioned wave starts to exit the region by late evening, any precipitation across southern Colorado is anticipated to dissipate and clearer skies are expected to prevail for the rest of this period. With clearing skies and calming winds anticipated, much of the area will cool efficiently. Most of southern Colorado will fall to slightly below season values. Sunday - Tuesday: For the end of the weekend and early part of next week, a quieter set of days is expected weather wise. Ensemble model guidance is in good agreement about building a ridge of high pressure over the Colorado/central US during this period. As this feature expands, synoptic subsidence will increase over the Colorado region. This sinking air, along with decreasing moisture content, are anticipated to keep the southern Colorado region much more dry. The exception to this may be an isolated rain shower or thunderstorm along the mountains given diurnal upslope patterns during the day. In addition to drier conditions, a warming trend is expected for the area. With the ridging in place, coupled with downsloping winds, much of southern Colorado is expected to warm back to near average values for this time of year. Wednesday - Friday: For the later part of the mid-week period, an uptick in active weather is anticipated for southern Colorado. Ensemble model guidance remain in relatively good agreement about the ridge partially beginning to break down as a trough starts approaching from the west. In response to the approaching trough, both moisture and lift will start to rise over the area. These conditons will favor an increase in precipitation coverage across southern Colorado. In addition to that, strong to severe storms will possibly be a concern during this period, particularly across the eastern plains, where model guidance is in solid agreement about a dryline developing (though where this ultimately develops will play a huge role on this concern). As for temperatures, not much change is expected from the earlier part of the week. Much of southern Colorado is anticipated to hover near average values for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 316 PM MDT Fri Jun 16 2023 Scattered to numerous showers and thunderstorms will move off the higher terrain and across the adjacent plains through 02z-04z, with vcts at both KCOS and KPUB. TEMPO tsra at both sites with local MVFR to even brief IFR conditions in +TSRAGR possible along with erratic gusty winds up to 50 kts under the stronger cores. Winds will become northerly as thunderstorms move east of KCOS and KPUB this evening and overnight. There is the potential for stratus and possibly even fog at the KCOS and KPUB terminals if heavy rain falls this afternoon, which could lead to a mix of MVFR and IFR conditions Saturday morning. Confidence is still low at this point. On Saturday, vcts returns to both KPUB and KCOS after 18z, with most activity moving east of the terminals after 21z-22z. At KALS, VFR the next 24 hrs, with occasionally gusty winds due to distant convective outflows. May need a vcsh mention after 18z as upper level low moves overhead. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ084>086-089-093- 095>098. && SHORT TERM...PETERSEN LONG TERM...SIMCOE AVIATION...PETERSEN
Hazardous weather outlook, Jun 16, 11:20 AM MDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1120 AM MDT Fri Jun 16 2023 COZ058>089-093>099-171730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1120 AM MDT Fri Jun 16 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms are likely today across all of the plains. In addition to the severe weather threat, flash flooding will also be possible, especially in the Pikes Peak region, and areas along and north of highway 50. Thunderstorms were developing over the higher terrain late this morning. These storms will continue to intensify and push out onto the plains by mid afternoon. Initially, the stronger storms will affect Teller and northern El Paso county during the mid afternoon time period, and then push south across all of the Pikes Peak region late this afternoon and early evening. Thunderstorms coverage is expected to become more widespread over the remainder of the plains from very late this afternoon and into the evening hours. Some of the storms may last into the early morning hours over the far eastern plains. Several of the thunderstorms later this afternoon and evening will become strong to severe. Hail up to the size of golfballs, wind gusts to 70 mph and isolated tornadoes will be possible. In addition to the severe weather threat, heavy rain is also likely today. Due to the saturated grounds, it will not take much for flash flooding to occur, especially in and around the Pikes Peak region. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round to strong to severe storms are expected over the eastern plains on Saturday afternoon and evening. Damaging winds, large hail and isolated tornadoes will be possible. Heavy rains will once again be a threat, and flash flooding will be possible over the region. Warmer and drier weather remains in tap for Sunday into early next week, with a return of afternoon storms across the plains later next week. Much warmer temperatures will lead to another surge in runoff from the last of the high mountain snowpack. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, Jun 16, 6:01 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
601 PM MDT Fri Jun 16 2023
COZ093-097-170045-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
601 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of east central Otero
and southwestern Bent Counties through 645 PM MDT...
At 601 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Higbee, or 15 miles southeast of North La Junta,
moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Otero
and southwestern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3771 10344 3791 10351 3805 10315 3776 10301
TIME...MOT...LOC 0001Z 243DEG 14KT 3783 10332
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jun 16, 6:22 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
622 PM MDT Fri Jun 16 2023
COZ085-086-089-170100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
622 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties through
700 PM MDT...
At 622 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Hanover, or 23 miles northeast of Pueblo, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3871 10406 3864 10405 3852 10405 3852 10404
3848 10403 3847 10433 3850 10441
TIME...MOT...LOC 0022Z 236DEG 8KT 3850 10431
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 16, 6:24 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
624 PM MDT Fri Jun 16 2023
COZ089-093-097-170100-
Las Animas Vicinity/Bent County CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
624 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of northeastern Otero,
southeastern Crowley and northwestern Bent Counties through 700 PM
MDT...
At 624 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rocky Ford, or 8 miles northwest of La Junta, moving northeast at 45
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
La Junta and North La Junta around 630 PM MDT.
Cheraw around 640 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3786 10359 3804 10386 3834 10367 3826 10350
3811 10308
TIME...MOT...LOC 0024Z 223DEG 37KT 3803 10370
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
KTSSpecial weather statement, Jun 16, 6:25 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
625 PM MDT Fri Jun 16 2023
COZ081>083-085-086-170100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
625 PM MDT Fri Jun 16 2023
...A cluster of strong thunderstorsm will impact portions of
northeastern Fremont, southeastern Teller, southwestern El Paso and
northwestern Pueblo Counties through 700 PM MDT...
At 624 PM MDT, Doppler radar was tracking strong thunderstorms near
Penrose moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Fremont, southeastern Teller, southwestern El Paso and northwestern
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3837 10489 3846 10523 3881 10506 3870 10471
TIME...MOT...LOC 0024Z 200DEG 20KT 3850 10509
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 16, 6:29 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
629 PM MDT Fri Jun 16 2023
COZ093-094-097-099-170100-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
629 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southeastern Otero,
western Baca, northeastern Las Animas and southwestern Bent Counties
through 700 PM MDT...
At 628 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Higbee, or 26 miles south of North La Junta, moving
east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Otero,
western Baca, northeastern Las Animas and southwestern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3744 10348 3767 10361 3771 10346 3775 10310
3746 10301
TIME...MOT...LOC 0028Z 264DEG 26KT 3760 10343
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KTSSpecial weather statement, Jun 16, 6:30 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT Fri Jun 16 2023
COZ093-170045-
La Junta Vicinity/Otero County CO-
630 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southeastern Otero
County through 645 PM MDT...
At 630 PM MDT, Doppler radar was tracking a strong thunderstorm near
Higbee, or 14 miles south of North La Junta, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Higbee around 635 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3766 10361 3787 10382 3806 10385 3787 10358
3791 10350 3772 10343
TIME...MOT...LOC 0030Z 264DEG 41KT 3776 10354
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:01 PM MDT | Special Weather Statement | PUB | Bent | 44 min |
| Jun 16, 6:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 38 min |
| Jun 16, 6:15 PM MDT | Tornado Warning | PUB | Otero | 15 min |
| Jun 16, 6:22 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 16, 6:24 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| Jun 16, 6:25 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jun 16, 6:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jun 16, 6:30 PM MDT | Special Weather Statement | PUB | Otero | 15 min |
| Jun 16, 6:41 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 34 min |
| Jun 16, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 31 min |
| Jun 16, 6:49 PM MDT | Tornado Warning | PUB | Bent, Las Animas | 11 min |
| Jun 16, 6:59 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 16, 7:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 16, 7:06 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jun 16, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 34 min |
| Jun 16, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| Jun 16, 7:22 PM MDT | Tornado Warning | PUB | Bent, Prowers | 23 min |
| Jun 16, 7:26 PM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Pueblo, Teller | 2 hr |
| Jun 16, 7:29 PM MDT | Tornado Warning | PUB | Baca | 31 min |
| Jun 16, 7:41 PM MDT | Tornado Warning | PUB | Bent, Prowers | 34 min |
| Jun 16, 7:52 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 38 min |
| Jun 16, 7:56 PM MDT | Tornado Warning | PUB | Baca | 34 min |
| Jun 16, 8:04 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 16, 8:13 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Jun 16, 8:25 PM MDT | Tornado Warning | PUB | Baca | 35 min |
| Jun 16, 8:43 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Jun 16, 8:51 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jun 16, 8:53 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 37 min |
| Jun 16, 8:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| Jun 16, 9:14 PM MDT | Special Weather Statement | PUB | Otero | 16 min |
| Jun 16, 9:25 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 16, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 31 min |
| Jun 16, 9:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 31 min |
| Jun 16, 10:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 24 min |
| Jun 16, 10:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 30 min |
| Jun 16, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 16 min |
| Jun 16, 10:58 PM MDT | Special Weather Statement | PUB | Baca | 62 min |
| Jun 16, 11:58 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
| Jun 17, 12:44 AM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Jun 17, 3:16 AM MDT | Flood Watch | PUB | Baca, Bent, Crowley, Custer, El Paso, Fremont and 5 more | 16 hr |
| Jun 17, 11:49 AM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| Jun 17, 12:28 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Jun 17, 12:33 PM MDT | Special Weather Statement | PUB | Costilla | 42 min |
| Jun 17, 12:37 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 38 min |
| Jun 17, 12:48 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 42 min |
| Jun 17, 1:01 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 17, 1:24 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 51 min |
| Jun 17, 1:29 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Jun 17, 1:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 17, 1:50 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| Jun 17, 2:12 PM MDT | Special Weather Statement | PUB | Crowley | 48 min |
| Jun 17, 2:14 PM MDT | Special Weather Statement | PUB | Otero | 46 min |
| Jun 17, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 47 min |
| Jun 17, 2:53 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Jun 17, 3:06 PM MDT | Special Weather Statement | PUB | 24 min | |
| Jun 17, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 33 min |
| Jun 17, 3:29 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 17, 3:44 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jun 17, 4:07 PM MDT | Special Weather Statement | PUB | Baca | 23 min |
| Jun 17, 4:11 PM MDT | Special Weather Statement | PUB | Baca, Kiowa, Prowers | 49 min |
| Jun 17, 5:07 PM MDT | Special Weather Statement | PUB | Baca | 38 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.